# SDR CALA2014010290030

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 95,244 hours, 15,055 cycles
- Engine: Pwa PW4060
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Relay
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT IDG VLV STATUS MESSAGE.  TROUBLESHOT IAW FIM 24-20-00 PG 105, BLOCK 1 & 2 ARE BOTH, NO NEED TO START AT BLOCK 3, FIG 102, PG 106.  ALSO PERFORMED BITE ON PBCU, NO IDG FAULTS, NR 1 ENG, IDG OIL SERVICED, SCAVENGE FILTER DPI IS GOOD. CHECKED WIRING & CONNECTORS, IAW SERVICE TIP 24-20-00 PG 100.  REPLACED K1033 RELAY IAW 24-11-11.  NEED TO ACCOMPLISHED HIGH POWER RUN.  ACCOMPLISHED RUN, NOT HIGH POWER, NO EICAS MESSAGE AFTERWARD.
